MAUDE Adverse Event Report: COMBO (ZHONG SHAN) MEDICAL EQUIPMENT CO.,LTD. DRIVE DEVILBISS HEALTHCARE COMMODE DROP ARM; ADAPTOR, HYGIENE

COMBO (ZHONG SHAN) MEDICAL EQUIPMENT CO.,LTD. DRIVE DEVILBISS HEALTHCARE COMMODE DROP ARM; ADAPTOR, HYGIENE
Model Number 11125KD-1
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Bruise/Contusion (1754); Unspecified Heart Problem (4454)
Date of Event 11/28/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a commode by the end user who stated that when she reached for the arm of the commode, the arm collapsed causing her to fall.She suffered a bruised arm, which was bandaged by ems, and several discharges of her implanted defibrillator, which she reported as being connected to the fall and bruising she sustained.As part of its complaint review and evaluation process, drive devilbiss healthcare will also notify the manufacturer of the product about this complaint.

Brand Name
DRIVE DEVILBISS HEALTHCARE COMMODE DROP ARM
Common Device Name
ADAPTOR, HYGIENE
Manufacturer (Section D)
COMBO (ZHONG SHAN) MEDICAL EQUIPMENT CO.,LTD.
no.6 tongxing east road
dongsheng town
zhongshan city, guangdong 52841 4
CH  528414
MDR Report Key23829806
Report Number2438477-2025-00070
Device Sequence Number9030599
Product Code ILS
UDI-Device Identifier00822383227498
UDI-Public(01)00822383227498
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/17/2025
Report Date (Section F) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number11125KD-1
Device Catalogue Number11125KD-1
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/02/2025
Event Location Home
Date Report to Manufacturer12/17/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/17/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age77 YR
Patient SexFemale
Date Report Sent to FDA12/17/2025